# SDR SWIA200312005

- Difficulty date: May 20, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 1,760 hours, 1,457 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 562
- Condition: Failed
- Location: Horizontal Stab
- Part time: 2,967 hours, 2,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FOR STAB CH1 INOP STATUS MESSAGE.  REMOVED AND REPLACED HSTA AND MOTOR CONTROL UNIT IAW 27-42-01.  OPS CHECK GOOD ON GROUND.  P/N OFF/ON 8396-3, S/N OFF 221.
